Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Discrete Mathematics
    Year: 2017
    Volume: 340
    Number: 1
    DBLP: db/journals/dm/dm340.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 351  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Dylan Heuer, Chelsey Morrow, Ben Noteboom, Sara Solhjem, Jessica Striker, Corey Vorland.
    Chained permutations and alternating sign matrices - Inspired by three-person chess.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Conference paper
    Wei Meng, Jia Guo, Mei Lu, Yubao Guo, Lutz Volkmann.
    Universal arcs in local tournaments.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Conference paper
    Yiwei Zhang, Tao Zhang, Xin Wang, Gennian Ge.
    Invertible binary matrices with maximum number of 2-by-2 invertible submatrices.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Journal article
    Diana Davis, Victor Dods, Cynthia Traub, Jed Yang.
    Geodesics on the regular tetrahedron and the cube.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Conference paper
    Jorge Bruno.
    A family of ?
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Journal article
    Michael A. Henning, Kirsti Wash.
    Matchings, path covers and domination.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Journal article
    Florent Foucaud, Michael A. Henning.
    Location-domination in line graphs.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Journal article
    Hiroaki Taniguchi.
    On some bilinear dual hyperovals.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Journal article
    Annachiara Korchmaros, István Kovács.
    Automorphism groups of Cayley graphs generated by block transpositions and regular Cayley maps.
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Journal article
    Bart De Bruyn.
    A characterization of a class of hyperplanes of DW(2n-1, F).
    Discrete Mathematics 2017, Volume 340 (0) 2017
    Show item 1 to 10 of 351  

    Your query returned 351 matches in the database.